# SDR DALA2020102003410

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,190 hours, 9,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POWER TRANSFER TO GROUND POWER EMERGENCY EVACUATION LIGHTS CAME ON CYCLED SWITCHED NO HELP.  CORRECTIVE ACTION: TESTED ON GROUND APU ON TRANSFER POWER EMERGENCY LIGHT IS OFF, AS PER A330 33-51.  OPERATIONS CHECK NORMAL.
